# SDR AALA20170816009

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 50,466 hours, 20,549 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: D00233
- Condition: Locked
- Location: Flap & Slats
- Part time: 18,511 hours, 7,369 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED.  WHEN LOWERING THE FLAPS & SLATS ON APPROACH, THE FLAPS LOCKED UP.  ALTERNATE FLAPS & SLATS EXTENDED.  UNEVENTFUL LANDING.  REMOVED AND REPLACED THE FLAP & SLAT ELECTRONICS UNIT IAW AMM 27-51-01-401.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
